Volume 14, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Hausdorff dimension and the Weil–Petersson extension to quasifuchsian space

Martin Bridgeman

Geometry & Topology 14 (2010) 799–831
Bibliography
1 L Bers, Simultaneous uniformization, Bull. Amer. Math. Soc. 66 (1960) 94 MR0111834
2 F Bonahon, Shearing hyperbolic surfaces, bending pleated surfaces and Thurston's symplectic form, Ann. Fac. Sci. Toulouse Math. $(6)$ 5 (1996) 233 MR1413855
3 R Bowen, Periodic orbits for hyperbolic flows, Amer. J. Math. 94 (1972) 1 MR0298700
4 R Bowen, Hausdorff dimension of quasicircles, Inst. Hautes Études Sci. Publ. Math. (1979) 11 MR556580
5 M Bridgeman, E C Taylor, Patterson-Sullivan measures and quasi-conformal deformations, Comm. Anal. Geom. 13 (2005) 561 MR2171692
6 M Bridgeman, E C Taylor, An extension of the Weil–Petersson metric to quasi-Fuchsian space, Math. Ann. 341 (2008) 927 MR2407332
7 S P Kerckhoff, Earthquakes are analytic, Comment. Math. Helv. 60 (1985) 17 MR787659
8 A Livsic, Cohomology properties of dynamical systems, Math. USSR-Izv. 6 (1972)
9 A Marden, The geometry of finitely generated kleinian groups, Ann. of Math. $(2)$ 99 (1974) 383 MR0349992
10 B Maskit, Kleinian groups, Grund. der Math. Wissenschaften 287, Springer (1988) MR959135
11 C T McMullen, Thermodynamics, dimension and the Weil–Petersson metric, Invent. Math. 173 (2008) 365 MR2415311
12 P J Nicholls, The ergodic theory of discrete groups, London Math. Society Lecture Note Ser. 143, Cambridge Univ. Press (1989) MR1041575
13 W Parry, M Pollicott, Zeta functions and the periodic orbit structure of hyperbolic dynamics, Astérisque 187-188 (1990) MR1085356
14 D Ruelle, Repellers for real analytic maps, Ergodic Theory Dynamical Systems 2 (1982) 99 MR684247
15 K Sigmund, On dynamical systems with the specification property, Trans. Amer. Math. Soc. 190 (1974) 285 MR0352411
16 D Sullivan, The density at infinity of a discrete group of hyperbolic motions, Inst. Hautes Études Sci. Publ. Math. (1979) 171 MR556586
17 D Sullivan, Entropy, Hausdorff measures old and new, and limit sets of geometrically finite Kleinian groups, Acta Math. 153 (1984) 259 MR766265
18 W P Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)
19 S A Wolpert, Thurston's Riemannian metric for Teichmüller space, J. Differential Geom. 23 (1986) 143 MR845703